MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G04789
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, or unavailable.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, the tip of the torcon nb advantage angiographic catheter was separated and was not smooth enough to advance into the vessel.It alleged that the device did not make patient contact.The patient did not experience any adverse effect as a result of this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Reviews of the dimension verification, instructions for use (ifu), manufacturer¿s instructions, quality control, specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one prior-to-use hnb5.0-38-100-p-ns-jl3.5 was returned for investigation.The length of the device from strain relief to the distal tip was 102cm.The tip did appear shaved roughly 1cm from the distal most section.However, the tip was still attached and appeared curved to specification.The lot number of the device is not known; accordingly, a review of the device history record could not be conducted.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.Additionally, reviews of the manufacturer¿s instructions, specifications, and quality control procedures were conducted, and no gaps were discovered.It should also be noted that an ifu is provided with the device which states to inspect the product after removal from the packaging to ensure no damage has occurred.Based on the information provided and the examination of the returned product, investigation has concluded that while its possible that the device may have come into contact with a sharp object during or after removal from the packaging, this cannot be confirmed.Accordingly, a root cause for this event could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8440536
Report Number1820334-2019-00609
Device Sequence Number18939863
Product Code DQO
UDI-Device Identifier00827002047891
UDI-Public(01)00827002047891(17)210514(10)8789423
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2021
Device Model NumberG04789
Device Catalogue NumberHNB6.0-38-100-P-NS-JL3.5
Device Lot Number8789423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1